# SDR FDEA201509032769

- Difficulty date: September 3, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 777 hours, 17,280 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE CAVITY, XOS 666, LONGERON ANGLE FOUND CRACKED DURING SLAT DRIVE CABLE INSPECTION.   REPAIRED IAW SRM 57-40-03-2R FIGURE 202 REPAIR 2.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
